RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 134, Number 2, Pages 251–254 (Mi dan24009)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Construction of envelopes of holomorphy for a special kind of region

V. S. Vladimirov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (520 kB)

Bibliographic databases:

Document Type: Article
Presented: N. N. Bogolyubov
Received: 27.04.1960

Citation: V. S. Vladimirov, “Construction of envelopes of holomorphy for a special kind of region”, Dokl. Akad. Nauk SSSR, 134:2 (1960), 251–254

Citation in format AMSBIB
\Bibitem{Vla60}
\by V.~S.~Vladimirov
\paper Construction of envelopes of holomorphy for a special kind of region
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 134
\issue 2
\pages 251--254
\mathnet{http://mi.mathnet.ru/dan24009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0127781}
\zmath{https://zbmath.org/?q=an:0118.30301}


Linking options:
  • http://mi.mathnet.ru/eng/dan24009
  • http://mi.mathnet.ru/eng/dan/v134/i2/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Analytic representations of a class of analytic functionals containing Fourier hyperfunctions”, Math. USSR-Sb., 36:1 (1980), 59–73  mathnet  crossref  mathscinet  zmath  isi
    2. V. S. Vladimirov, V. V. Zharinov, A. G. Sergeev, “Bogolyubov's “edge of the wedge” theorem, its development and applications”, Russian Math. Surveys, 49:5 (1994), 51–65  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:18
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019